# SDR QXEA2022032300122

- Difficulty date: March 22, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N633QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000719
- Aircraft time: 10,625 hours, 6,658 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

BLEED 2 FAIL ON APPROACH, (ON SHORT FINAL). WENT MISSED APPROACH AND RAN QRH. BLEED 2 FAIL CLEARED. LANDING UNEVENTFUL. REMOVED FROM SERVICE AND PLACED ON MEL. MEL CLEARED BY PERFORMING E175 FIM TASK 36-10-810-805-A. DUE TO QRH RESET PROCEDURE , BLEED 2 FAIL MESSAGE CLEARING AND NOT RETURNING, NO MAINTENANCE ACTION OIS NECESSARY. THIS CLEARS DEFECT 972166. PLACARDS REMOVED MTX PROCEDURES REVERSED AND MTX CONTROL NOTIFIED. NO FURTHER DEFECTS. RETURNED TO SERVICE.
